Volume 22, issue 3 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Mirror theorem for elliptic quasimap invariants

Bumsig Kim and Hyenho Lho

Geometry & Topology 22 (2018) 1459–1481
Bibliography
1 I Ciocan-Fontanine, B Kim, Moduli stacks of stable toric quasimaps, Adv. Math. 225 (2010) 3022 MR2729000
2 I Ciocan-Fontanine, B Kim, Wall-crossing in genus zero quasimap theory and mirror maps, Algebr. Geom. 1 (2014) 400 MR3272909
3 I Ciocan-Fontanine, B Kim, Big I–functions, from: "Development of moduli theory—Kyoto 2013" (editors O Fujino, S Kondō, A Moriwaki, M H Saito, K Yoshioka), Adv. Stud. Pure Math. 69, Math. Soc. Japan (2016) 323 MR3586512
4 I Ciocan-Fontanine, B Kim, Quasimap wall-crossings and mirror symmetry, preprint (2016) arXiv:1611.05023
5 I Ciocan-Fontanine, B Kim, Higher genus quasimap wall-crossing for semipositive targets, J. Eur. Math. Soc. (JEMS) 19 (2017) 2051 MR3656479
6 I Ciocan-Fontanine, B Kim, D Maulik, Stable quasimaps to GIT quotients, J. Geom. Phys. 75 (2014) 17 MR3126932
7 A B Givental, Equivariant Gromov–Witten invariants, Internat. Math. Res. Notices (1996) 613 MR1408320
8 A Givental, Elliptic Gromov–Witten invariants and the generalized mirror conjecture, from: "Integrable systems and algebraic geometry" (editors M H Saito, Y Shimizu, K Ueno), World Scientific (1998) 107 MR1672116
9 B Kim, A Kresch, T Pantev, Functoriality in intersection theory and a conjecture of Cox, Katz, and Lee, J. Pure Appl. Algebra 179 (2003) 127 MR1958379
10 A Marian, D Oprea, R Pandharipande, The moduli space of stable quotients, Geom. Topol. 15 (2011) 1651 MR2851074
11 A Popa, The genus one Gromov–Witten invariants of Calabi–Yau complete intersections, Trans. Amer. Math. Soc. 365 (2013) 1149 MR3003261
12 A Zinger, The reduced genus 1 Gromov–Witten invariants of Calabi–Yau hypersurfaces, J. Amer. Math. Soc. 22 (2009) 691 MR2505298